# SDR CALA2015101294584

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 55,994 hours, 22,625 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE ROSE TO 11000 FEET AT FL 330.  CPC 1 & 2 SHOWS NO FAULTS.  REPLACED CPC 1 & 2 PRECAUTIONARY & DISCUSSED ACTION WITH TOMC, IAW AMM 21-31-34-000 & 21-31-34-401.  BITE TESTED GOOD, NO FAULTS PRESENT.
